Display Settings:

Format

Send to:

Choose Destination
Pediatr Blood Cancer. 2010 Mar;54(3):470-2. doi: 10.1002/pbc.22325.

A case of luteinizing thecoma with sclerosing peritonitis: revisiting a link with anti-epileptic drugs.

Author information

  • 1Medical Scientist Training Program, University of Pittsburgh School of Medicine, Pittsburgh, PA 15261, USA. dwnauen@pitt.edu

Abstract

Luteinizing thecoma with sclerosing peritonitis (LTSP) is a rare ovarian tumor of unclear etiology and pathogenesis. The diagnostic entity was proposed in 1994, but a number of earlier reports described possible cases, and some suggested an association with anti-epileptic drugs (AEDs). In presenting a new case we review the literature of previous cases to evaluate the possibility of such a link. When cases in reproductively immature patients are considered, evidence for an association between LTSP and AEDs is strongly suggested despite the rarity of the condition.

Copyright 2009 Wiley-Liss, Inc.

PMID:
19847882
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for John Wiley & Sons, Inc.
    Loading ...
    Write to the Help Desk